MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.5/30; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.5/30; CORONARY DRUG-ELUTING STENT
Model Number 453962
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a lesion in the rca.The device was advanced to the mid part of the rca and inflated to nominal pressure.In the post-angio the lesion looked to be the same and the stent was not seen.Fluro was then used to trace the catheter, but the stent was not visible.The back of the table was checked, and it was noticed that the stent was still on the stylet.
 
Additional Manufacturer Narrative
Combination product: yes.Only the stent was returned and subjected to a detailed technical analysis.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The stent was returned on the transportation wire about 157 mm proximal to the protector cap.The stent is severely deformed over its entire length, i.E.It is flat, and several struts are severely bent.The stent protector is bent in its distal portion.The delivery system was not returned for analysis.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause could be determined.It should be noted that the ifu advises the user to visually inspect the stent system prior to the procedure and not to use if any defects are noted.

Brand Name
ORSIRO MISSION (US) 2.5/30
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18004103
Report Number1028232-2023-05419
Device Sequence Number6650862
Product Code NIQ
UDI-Device Identifier07640130456181
UDI-Public(01)07640130456181(17)2402
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model Number453962
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01224831
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown